# SDR AALA202207266479

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 737
- Aircraft serial: 40622
- Aircraft time: 25,787 hours, 3,420 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT APPROXIMATELY 65 KNOTS DUE TO RIGHT ENGINE FAIL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
